@larissajathomas

Last reply

larissajathomas

Nervous about aubagio

I started my treatment, aubagio and i knew I was nervous at the beginning but I finally came to terms with my MS. However, the kind of thoughts I am having are negative recently, I feel like this is the fresh start I needed, but I am struggling To feel normal? I feel different because I am drained mentally and the negativity surrounding the side effects? or I feel something bad will happen to me ? Perhaps it's just the Anixety of a realpse again ?? & but is this worth all the effort? So many questions flowing Around in my head? Does anyone have any advice on putting my mind at rest ? Anything??? Thanks larissa x X

Stumbler

@Stumbler

@larissajathomas , adopting a Disease Modifying Treatment (DMT) should be regarded as you exerting some control over this unpredictable condition. As we journey through life, we have to evolve and adapt to move forward. And, that's not just an MSer strategy, it applies to everybody. Try not to worry too much about the future. Otherwise, you'll be spending all of your time worrying about things that may never happen.

barryb

@barryb

@larissajathomas I have been on Aubagio for nearly 2 years, and seem to be tolerating it well. I have not had another relapse since being on the medication, nowever I never had a lot of them anyway. I know what you mean about negative thoughts / feelings, not sure if it is a side affect of the medication though.

spunky

@spunky

Hi I have been on Aubagio for 10 months now and the only side effect I have had is hair loss. It lasted about 3 months (between months 4-7) I was worried it wouldn't stop but it did. I have not had any attacks since I have been taking it. I hope you are feeling ok on it!

stylistjj

@stylistjj

Any news on how this DMT is working for you? I scared to start it ( all the same reasons) I'd like to know how someone on it over a year or more feels. Is this a life sentence of DMTs from this point on or can we break from them?

Mayte

@Mayte

I have been on it for over a year and didnt have any side effect. The lymphocite count may decrease a bit but is not something to be worried about. I had no hair thinning or hair loss so far. My MRI showed some new lesions tought.

potter

@potter

I am on my fifth year of Tecfidera and it will be my last year. There is a couple of research projects that are compiling information on MSers over the age of 60 taking DMT's. They believe that MS slows down to the point where taking a DMT is harder on the aging body than the MS. I just saw my neuro and he told me that I could stop taking Tecfidera anytime I wanted. My husbands insurance company will pay for it for another year so I am continuing for a little while longer. Potter